# SDR 97ZZZX4728

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3435L
- Make and model: Cessna U206B
- Aircraft serial: U2060735
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 649317
- Condition: Cracked
- Location: Nr 5
- Part time: 1,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 CYLINDER ASSY CRACKED ONE-THIRD AROUND STEEL BARREL APPROXIMATELY 1 INCH BELOW CYLINDER HEAD.
